# SDR GUUA95132070209A

- Difficulty date: July 2, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N87551
- Make and model: Beech 1900D
- Aircraft serial: UE206
- Aircraft time: 26,497 hours, 31,272 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Annunciator
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, LANDING GEAR "H" ANNUNCIATOR INOPERATIVE.  RESET AND SECURED LANDING GEAR "H" ANNUNCIATOR MODULE OPS CHECK GOOD.
